# SDR U2RA201206160002

- Difficulty date: June 12, 2012
- Submitted: June 16, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65B1245713
- Condition: Cracked
- Location: Zone 100
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LANDING GEAR WHEEL WELL CANTED PRESSURE DECK CLOSEOUT PANEL FOUND CRACKED.  REF AD 2003-01 SB 747-51A2057. CRACK LENGTH 1".
